# SDR HEEA0011167

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 2430 · DC Generating System
- Part: Power Supply
- Part number: A490ATSDF1428
- Condition: Defective
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY  WAS RECEIVED WITH RATTLE INSIDE.
